Birth Control Hair Loss Recovery & Treatment

There are some treatments available for birth control hair loss since, and since this is a condition that does not take a long time before it gets back to normal, it in most cases does not require special treatment.

It is very shocking for someone to find out that birth control pills can actually cause hair loss. This is a fact that people should come to terms with mainly because it all has to do with the hormonal changes that are usually caused by the intake of these pills. It is however not easy to notice the hair loss birth control symptoms and that is why there has been a lot of research going on to find out the connection between the two. Most of the research done has proven that there is a great connection between the birth control pills and hair loss.

Birth Control Hair Loss

Estrogen is the hormone that stimulates the hair growth in women and this is the same hormone that is found in the birth control pills. There are those women who find that the hair growth is more than usually when taking the pills and there are those that witness a bad hair loss. It is however important to know that this condition is not witnessed for a long period of time and after a few months the hair loss will stop. This means that one should not stop taking the contraceptives when they start noticing that their hair is falling off since it is a phase that will end in a very short while.

Treating Birth Control Hair Loss Symptoms

There are not much birth control hair loss treatments since this is a condition that does not take a long time before it gets back to normal. Most of the time the hair loss depends on the age of the woman taking the birth control pills. In younger women it is much harder to notice the hair loss as compared to the older women who already have thin hair that might fall off easily. It is therefore important to ensure that one does not stop the medication of the birth control pills because when one stops it might cause the hair loss to take a long time.

It is however important to ensure that there is very little testosterone that is being administered in the body when taking the birth control pills. This is mainly because there might be an excess of birth control hair loss which might cause baldness on the sides of the head like the one witnessed in men. This means that one should ensure that the birth control pills that they are taking do not have the testosterone hormone and if it is there then the intake of these contraceptives should be stopped.

There are those women that have had the hair loss problem for a long time and it has increased during the intake of the birth control pills. These women should seek medical attention so as to know whether the hair loss will stop after a while like any other woman or whether it will become worse with time. It is however witnessed that most of the birth control hair loss that occur in women that have alopecia for a long time is usually not much. It is therefore important not to worry when taking the contraceptives and therefore one should not stop taking them.

Jessica Miller
About Jessica Miller 104 Articles
Author who finds and writes the most interesting topics and tries to solve your everyday problems.

Be the first to comment

Leave a Reply

Your email address will not be published.


*